# SDR SIMA200126510

- Difficulty date: September 21, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 7253720272
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BRACKET FOR WING LINK LEFT SIDE ATTACH POINT IS CORRODED.  REMOVED AND REPLACED BRACKET IAW SAAB SRM 51-40-21, 51-40-22, 51-40-40 AND 51-20-50.  (M)
